Anabolic Steroids and Bodybuilding Online Board


4th week& test-e dont kick in yet?

Share

rockhardman

Posts : 5
Karma : 9
Join date : 2018-08-19

4th week& test-e dont kick in yet?

Post by rockhardman on Mon Sep 10, 2018 5:06 am

Im 5'7'' i gain so far from 180lbs to 198lbs in 4 weeks and my cycle is 35mgs ED Dbol for 4 weeks and Test-E 500mgs a week going for 12 weeks, i mean i gain a lot so far so good but my sex drive went down, and nuts too, it seems that AS effect me differently by puting my libidi way down is this common ? do i have to just stick with it?
avatar
gustavo77
VIP
VIP

Posts : 339
Karma : 347
Join date : 2016-01-22

Re: 4th week& test-e dont kick in yet?

Post by gustavo77 on Mon Sep 10, 2018 5:58 am

As the testosterone increases in your body so does estrogen and sex hormone binding globulin (SHBG). I experienced the same sides while on testosterone during my last cycle. What you need to do is get your estrogen levels down to normal range and to limit SHBG. In order to do this you need to take an aromatize inhibitor like arimidex,aromasin or letrozole. Recommended doses for each of these is Arimidex 0.5-1mg/day, letrozole 2.5mg/day and or aromasin 25mg/day. Due to arimidex's negative effects on lipid or cholesterol levels, i would suggest letro or aromasin. Aromasin being the best AI but also the most expensive. These side effects you are experiencing clearly show that high estrogens on cycle can cause a lot more problems then just gynecomastia. Get your estrogen levels down and you'll feel a lot better. In regards to the shrunken testes, get your self some HCG. Take 1000iu of HCG, then three days later do 500iu and then continue taking 500iu 2x per week right up until you start pct, then stop the HCG therapy and commence pct. Take care.


_________________
EVERYTHING GUS SAYS IS FOR ROLE PLAYING PURPOSES ONLY.
avatar
zambon

Posts : 61
Karma : 61
Join date : 2016-02-08
Location : mid west

Re: 4th week& test-e dont kick in yet?

Post by zambon on Mon Sep 10, 2018 6:37 am

What he said.

Also it tkaes the test e about 5 weeks to get going, then you should get a boost again. Are you running any anti e's and if so what and how.


_________________
This is nothing new to me...It takes more than what you got...to frighten me. Untouchable..you think that your untouchable..No ones untouchable..I swear I will be the one to bring you down..
avatar
jrobinsonlaw

Posts : 43
Karma : 61
Join date : 2016-02-08
Age : 42
Location : South USA

Re: 4th week& test-e dont kick in yet?

Post by jrobinsonlaw on Mon Sep 10, 2018 7:25 am

Gustavo is exactly right.


_________________
long live the swollen rat
avatar
Visions
VIP
VIP

Posts : 336
Karma : 350
Join date : 2016-01-21
Location : Castle

Re: 4th week& test-e dont kick in yet?

Post by Visions on Mon Sep 10, 2018 8:05 am

gustavo77 wrote:As the testosterone increases in your body so does estrogen and sex hormone binding globulin (SHBG). I experienced the same sides while on testosterone during my last cycle. What you need to do is get your estrogen levels down to normal range and to limit SHBG. In order to do this you need to take an aromatize inhibitor like arimidex, aromasin or letrozole. Recommended doses for each of these is arimidex 0.5-1mg/day, letrozole 2.5mg/day and or aromasin 25mg/day. Due to arimidex's negative effects on lipid or cholesterol levels, i would suggest letro or aromasin. Aromasin being the best AI but also the most expensive. These side effects you are experiencing clearly show that high estrogens on cycle can cause a lot more problems then just gynecomastia. Get your estrogen levels down and you'll feel a lot better. In regards to the shrunken testes, get your self some HCG. Take 1000iu of HCG, then three days later do 500iu and then continue taking 500iu 2x per week right up until you start pct, then stop the HCG therapy and commence pct. Take care.

Gustavo you got this down perfectly except I would suggest 500iu every third day instead of 2 X a week...


_________________
Wanting to avoid negative sides?

Thinking of Testosterone Replacement Therapy, called TRT? ...

You've come to the right place for that type of questions...

rockhardman

Posts : 5
Karma : 9
Join date : 2018-08-19

Re: 4th week& test-e dont kick in yet?

Post by rockhardman on Mon Sep 10, 2018 8:51 am

gustavo77 wrote:As the testosterone increases in your body so does estrogen and sex hormone binding globulin (SHBG). I experienced the same sides while on testosterone during my last cycle. What you need to do is get your estrogen levels down to normal range and to limit SHBG. In order to do this you need to take an aromatize inhibitor like arimidex, aromasin or letrozole. Recommended doses for each of these is arimidex 0.5-1mg/day, letrozole 2.5mg/day and or aromasin 25mg/day. Due to arimidex's negative effects on lipid or cholesterol levels, i would suggest letro or aromasin. Aromasin being the best AI but also the most expensive. These side effects you are experiencing clearly show that high estrogens on cycle can cause a lot more problems then just gynecomastia. Get your estrogen levels down and you'll feel a lot better. In regards to the shrunken testes, get your self some HCG. Take 1000iu of HCG, then three days later do 500iu and then continue taking 500iu 2x per week right up until you start pct, then stop the HCG therapy and commence pct. Take care.


hey thanx a lot gustavo!! just 1 more question how long do u take aromasin?
avatar
gustavo77
VIP
VIP

Posts : 339
Karma : 347
Join date : 2016-01-22

Re: 4th week& test-e dont kick in yet?

Post by gustavo77 on Mon Sep 10, 2018 9:29 am

Take it as soon as you get it, each day and continue taking it all the way through pct and if you can afford it a few weeks after pct.


_________________
EVERYTHING GUS SAYS IS FOR ROLE PLAYING PURPOSES ONLY.
avatar
BMZ617

Posts : 27
Karma : 27
Join date : 2016-02-15

Re: 4th week& test-e dont kick in yet?

Post by BMZ617 on Mon Sep 10, 2018 10:07 am

I'm going into my 3rd week of test cyp 400mg and deca 500mg EW, I'm taking 10mg Aromasin EOD and .5mg Cabaser on Tues. and Fri., and let me tell you my sex drive is through the roof. I feel like I'm 18 again!

Sponsored content

Re: 4th week& test-e dont kick in yet?

Post by Sponsored content


    Current date/time is Thu Nov 15, 2018 6:34 pm